# SDR CALA2015080700653

- Difficulty date: August 7, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 37,476 hours, 12,085 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425204
- Condition: Unserviceable
- Location: Battery
- Part time: 54,698 hours, 12,054 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LEVELING AT FL 360, A STRONG BURNING ELEC SMELL FILLED COCKPIT & CABIN.  STRONGEST AT L2 & R2, ALL CABIN OVERHEAD LIGHTS & PAX READING LIGHTS WENT OUT & ACFT WILL NOT HOLD GND POWER.  FOUND BATTERY CHARGER FAULTED.  R & R CHARGER & BATTERY, PRECAUTIONARY IAW LP 4819432 & 4819435.  ALSO FOUND UTILITY BUSSES TRIPPED CAUSING LIGHTS TO GO OUT, RESET SAME.  RAN ENGS & PACKS.  PERFORMED OPERATIONS CHECK OF DC GENERATION SYS WITH NO FAULTS OR SMELLS IAW AMM 24-30-00.  FORM 44-0008 COMPLETED TO COMPLY WITH CONT LP 8246365.
